Publikace ÚTF

Well-posed nonvacuum solutions in Robinson-Trautman geometry

T. Tahamtan, D. Flores-Alfonso, and O. Svítek

We study nonlinear matter models compatible with radiative Robinson-Trautman spacetimes and analyze their stability and well-posedness. The results lead us to formulate a conjecture relating the (in)stability and well/ill-posedness to the character of singularity appearing in the solutions. We consider two types of nonlinear electrodynamics models, namely we provide a radiative ModMax solution and extend recent results for the RegMax model by considering the magnetically charged case. In both cases, we investigate linear perturbations around stationary spherically symmetric solutions to determine the stability and principal symbol of the system to argue about well-posedness of these geometries. Additionally, we consider a nonlinear sigma model as a source for Robinson–Trautman geometry. This leads to stationary solutions with toroidal (as opposed to spherical) topology thus demanding modification of the analysis.
type:article
journal:Phys. Rev. D
volume:108
nr:12
pages:124076
year:2023
eprint:arXiv:2311.03110
grants:Černoděrové prostoročasy v obecné dimenzi, jejich vlastnosti a interpretace; 2022 - 2024;
files:
physrevd.108.124076.pdf (377.43 kB)

Tato stránka byla vygenerována: 2024-02-28 08:31 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page